# SDR ABXA020246

- Difficulty date: October 11, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46093
- Aircraft time: 72,253 hours, 25,318 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Loose
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN HOT CUP WAS TURNED ON, EMERGENCY EXIT LIGHTS IN COCKPIT INTERMITTENTLY FLICKERED ON AND OFF RANDOMLY.  FOUND LOOSE WIRING AT GROUND STUD FOR EMERGENCY POWER SUPPLY.  TIGHTENED LOOSE CONNECTION AT GROUND STUD.  NO DEFECTS NOTED WITH HOT CUP.  SYSTEM OPS CHECKED GOOD IAW AMM 33-50-00-0.
